advertisement
Question
Posted by: Blue | 2011/01/27

Lenor Drops Herbal

Hi Doc, how safe are these, I bought one over the counter and Dischem and have beeen taking them for 4 days but then I developed pain like ulcer below my ribs in the centre or middle of my breasts which later cause a very painfuld tummy and running tummy whch has now stopped but I still feel the pain that comes and goes but it no so severe now. I am not sure if the pain is really caused by the Lenor Drops. please advise

Thanks and advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Blue
It is possible that one of the herbal ingredients in Lenor Herbal Drops has caused you ulcer-like pain below your ribs and in your abdominal area together with diarrhoea. I don't have the ingredient list for Lenor Herbal Drops, but you can check them against the list of slimming pill ingredients which you will find by clicking on 'Diet Detective' on the Weightloss section of the Diet site. Rather avoid such potentially hazardous compounds and products and lose weight sensibly with a balanced slimming diet (click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and by increasing your energy output by doing regular exercise for 30 min a day (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
If you symptoms persist or worsen, stop taking the medication and contact your doctor or pharmacy immediately for advice.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/01/28

Dear Blue
It is possible that one of the herbal ingredients in Lenor Herbal Drops has caused you ulcer-like pain below your ribs and in your abdominal area together with diarrhoea. I don't have the ingredient list for Lenor Herbal Drops, but you can check them against the list of slimming pill ingredients which you will find by clicking on 'Diet Detective' on the Weightloss section of the Diet site. Rather avoid such potentially hazardous compounds and products and lose weight sensibly with a balanced slimming diet (click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and by increasing your energy output by doing regular exercise for 30 min a day (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life).
If you symptoms persist or worsen, stop taking the medication and contact your doctor or pharmacy immediately for advice.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement